IJPAM: Volume 95, No. 1 (2014)
INDUCED COPIES OF A FIXED GRAPH
IN A RANDOM REGULAR GRAPH
School of Mathematics
Faculty of Science
University of Phayao
Phayao, 56000, THAILAND
Abstract. Let be a random d-regular graph with vertices. Given a fixed graph . denotes the number of induced copies of in . In this paper, we use Stein-Chen method and Local approach to show that can approximate by the Poisson distribution and give the bound of this approximation.
Received: May 30, 2014
AMS Subject Classification:
Key Words and Phrases: induced subgraph, a copy of graphs, Poisson distribution, Random regular graph, strictly balanced, Stein's method and local approach
Download paper from here.
DOI: 10.12732/ijpam.v95i1.13 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 113 - 121